• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Silly Question??

#1
Hiya,

Ive just been to the dentist and was put on anti-biotics. I was also told to gargle and rinse my mouth with salty water.

Now for the silly question.....I assume if I dont swallow the salty water it wont affect ketosis? Also do anti-biotics affect ketosis??

Thanks
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi Laney

I don't know the definitive answer to this but I have carried on taking prescription medication all the way thru LL and CD and it hasn't affected my weight loss. I also take salt in my soup so I don't see how salty water could affect ketosis.

However, maybe one of the CDCs could advise you better.
 
#4
I would think taking anti-biotics wihtout any food in your stomach is dangerous?? Don't know - but would check it out
 
#5
As far as I am aware, salt will not affect ketosis. What it does do, though, is increase your tendency to retain water, and can therefore reduce (slightly) your weight-losses, until such time as the water is lost again.

As to anti-biotics, it depends. Some anti-biotics have to be taken with food because they can have nasty side effects if you don't. Others, such as flucloxacillin which I was taking a week ago, are the exact opposite and have to be taken on an empty stomach. It really does depend which ones you have. If you have ones that have to be taken with food, then I think that the Cambridge recommendation is that you move to the 1200 plan whilst taking them.
 
#6
It says on the box to be taken with or after food?
Are my foodpacks not classed as my food? I took the first one this morning with my tetra?
 
#7
It says on the box to be taken with or after food?
Are my foodpacks not classed as my food? I took the first one this morning with my tetra?
Be safe and check with your Doc
 
#10
I'd agree with Steve, Laney - and I'd be inclined to ask one of the pharmacies that deal in Lipotrim, because they may have a more open mind about VLCDs. The link to the Irish pharmacies is at
REPUBLIC OF IRELAND

I hope you feel better soon. :)
 
#11
Hi guys,

I went into the Pharmacy...one of the ones that does Lipotrim and he said it should be ok but to take the tablets with the shakes/bars and not on their own and I should be fine :D:D:D

Thank you all so much for your replies...sound advice as always :cool:
 


Similar threads